# SDR SWAA2016012048216

- Difficulty date: January 4, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Hanger Assy
- Part number: 6546438
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BORE, CORRODED ON WALKING BEAM HANGER.  REPAIRED BORE IAW CMM.
